skip to content
Stability of line solitons for the KP-II equation in R² Preview this item
ClosePreview this item
Checking...

Stability of line solitons for the KP-II equation in R²

Author: Tetsu Mizumachi; American Mathematical Society,
Publisher: Providence, Rhode Island : American Mathematical Society, 2015. ©2015
Series: Memoirs of the American Mathematical Society, no. 1125.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Mizumachi, Tetsu, 1969-
Stability of line solitons for the KP-II equation in R2.
Providence, Rhode Island : American Mathematical Society, 2015
(DLC) 2015026269
(OCoLC)917888321
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Tetsu Mizumachi; American Mathematical Society,
ISBN: 9781470426132 1470426137 1470414244 9781470414245
OCLC Number: 920024641
Notes: "Volume 238, number 1125 (third of 6 numbers), November 2015"
Description: 1 online resource (vii, 95 pages).
Contents: Acknowledgments Chapter 1. Introduction Chapter 2. The Miura transformation and resonant modes of the linearized operator Chapter 3. Semigroup estimates for the linearized KP-II equation Chapter 4. Preliminaries Chapter 5. Decomposition of the perturbed line soliton Chapter 6. Modulation equations Chapter 7. A priori estimates for the local speed and the local phase shift Chapter 8. The $L^2(\mathbb {R}^2)$ estimate Chapter 9. Decay estimates in the exponentially weighted space Chapter 10. Proof of Theorem 1.1 Chapter 11. Proof of Theorem 1.4 Chapter 12. Proof of Theorem 1.5 Appendix A. Proof of Lemma 6.1 Appendix B. Operator norms of $S^j_k$ and $\protect \widetilde {C_k}$ Appendix C. Proofs of Claims 6.2, 6.3 and 7.1 Appendix D. Estimates of $R^k$ Appendix E. Local well-posedness in exponentially weighted space
Series Title: Memoirs of the American Mathematical Society, no. 1125.
Responsibility: Tetsu Mizumachi.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/920024641> # Stability of line solitons for the KP-II equation in R²
    a schema:MediaObject, schema:Book, schema:CreativeWork ;
    library:oclcnum "920024641" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/2614915513#Topic/solitons> ; # Solitons
    schema:about <http://experiment.worldcat.org/entity/work/data/2614915513#Topic/wave_motion_theory_of> ; # Wave-motion, Theory of
    schema:about <http://dewey.info/class/530.124/e23/> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/2614915513#Topic/symmetry_mathematics> ; # Symmetry (Mathematics)
    schema:about <http://experiment.worldcat.org/entity/work/data/2614915513#Topic/representations_of_algebras> ; # Representations of algebras
    schema:author <http://experiment.worldcat.org/entity/work/data/2614915513#Person/mizumachi_tetsu_1969> ; # Tetsu Mizumachi
    schema:bookFormat schema:EBook ;
    schema:copyrightYear "2015" ;
    schema:datePublished "2015" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/2614915513> ;
    schema:genre "Electronic books"@en ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/2614915513#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/917888321> ;
    schema:name "Stability of line solitons for the KP-II equation in R²"@en ;
    schema:productID "920024641" ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/2614915513#Organization/american_mathematical_society> ; # American Mathematical Society,
    schema:url <http://dx.doi.org/10.1090/memo/1125> ;
    schema:workExample <http://worldcat.org/isbn/9781470414245> ;
    schema:workExample <http://worldcat.org/isbn/9781470426132> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/920024641> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/2614915513#Organization/american_mathematical_society> # American Mathematical Society,
    a schema:Organization ;
    schema:name "American Mathematical Society," ;
    .

<http://experiment.worldcat.org/entity/work/data/2614915513#Person/mizumachi_tetsu_1969> # Tetsu Mizumachi
    a schema:Person ;
    schema:birthDate "1969" ;
    schema:familyName "Mizumachi" ;
    schema:givenName "Tetsu" ;
    schema:name "Tetsu Mizumachi" ;
    .

<http://experiment.worldcat.org/entity/work/data/2614915513#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/920024641> ; # Stability of line solitons for the KP-II equation in R²
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/2614915513#Topic/representations_of_algebras> # Representations of algebras
    a schema:Intangible ;
    schema:name "Representations of algebras"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/2614915513#Topic/symmetry_mathematics> # Symmetry (Mathematics)
    a schema:Intangible ;
    schema:name "Symmetry (Mathematics)"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/2614915513#Topic/wave_motion_theory_of> # Wave-motion, Theory of
    a schema:Intangible ;
    schema:name "Wave-motion, Theory of"@en ;
    .

<http://worldcat.org/isbn/9781470414245>
    a schema:ProductModel ;
    schema:isbn "1470414244" ;
    schema:isbn "9781470414245" ;
    .

<http://worldcat.org/isbn/9781470426132>
    a schema:ProductModel ;
    schema:isbn "1470426137" ;
    schema:isbn "9781470426132" ;
    .

<http://www.worldcat.org/oclc/917888321>
    a schema:CreativeWork ;
    rdfs:label "Stability of line solitons for the KP-II equation in R2." ;
    schema:description "Print version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/920024641> ; # Stability of line solitons for the KP-II equation in R²
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.